# SDR IPXA11664838

- Difficulty date: February 5, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 37,688 hours, 11,628 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Web
- Part number: 111T20171
- Condition: Drilled
- Location: Wing Ctr Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, HOLES DRILLED ON STA 785.9, RBL10.94, WING CTR SECTION FRONT SPAR VERT WEB AREA DURING STFFENER REPAIR.  WING CTR TANK FRONT SPAR WEB REPAIRED IAW R57-10-36925 & B767-5710- 41478 JUST AT STA785.9, RBL10.94, ORG MATL 2024T3BARE-0090IN CHEM-MILLED, HOLES DRILLED LENGTH 2", CUTOUT AREA 3" X 1.8".  THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR WITH MATL 2024T3BARE-0100IN AS REPAIR DOUBLER. REPAIR SIZE IS 8.5" X 13".
